# SDR UIEA2016092300770

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,292 hours, 23,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK COMPRESSOR OUTLET TEMP INDICATION BLANK.  R & R RT PACK COMPRESSOR OUTLET TEMP BULB.  OPS CHECK GOOD IAW AMM 21-52-01.
